Search Results

There are 97538 results for: content related to: Introduction

  1. You have free access to this content
    Normal and anomalous diffusion of gravel tracer particles in rivers

    Journal of Geophysical Research: Earth Surface (2003–2012)

    Volume 115, Issue F2, June 2010, Vamsi Ganti, Mark M. Meerschaert, Efi Foufoula-Georgiou, Enrica Viparelli and Gary Parker

    Version of Record online : 4 MAY 2010, DOI: 10.1029/2008JF001222

  2. Visualization of Advection-Diffusion in Unsteady Fluid Flow

    Computer Graphics Forum

    Volume 31, Issue 3pt2, June 2012, Pages: 1105–1114, Grzegorz Karol Karch, Filip Sadlo, Daniel Weiskopf, Claus-Dieter Munz and Thomas Ertl

    Version of Record online : 25 JUN 2012, DOI: 10.1111/j.1467-8659.2012.03103.x

  3. You have free access to this content
    Modelling advection and diffusion of water isotopologues in leaves

    Plant, Cell & Environment

    Volume 30, Issue 8, August 2007, Pages: 892–909, MATTHIAS CUNTZ, JÉRÔME OGÉE, GRAHAM D. FARQUHAR, PHILIPPE PEYLIN and LUCAS A. CERNUSAK

    Version of Record online : 15 JUN 2007, DOI: 10.1111/j.1365-3040.2007.01676.x

  4. A Eulerian–Lagrangian control volume method for solute transport with anomalous diffusion

    Numerical Methods for Partial Differential Equations

    Volume 31, Issue 1, January 2015, Pages: 253–267, Aijie Cheng, Hong Wang and Kaixin Wang

    Version of Record online : 24 JUN 2014, DOI: 10.1002/num.21901

  5. Parameterization of Advection and Diffusion Processes

    Effluent Transport and Diffusion Models for the Coastal Zone

    D.C.L. Lam, C. R. Murthy, R. B. Simpson, Pages: 9–42, 2013

    Published Online : 16 MAR 2013, DOI: 10.1002/9781118663561.ch2

  6. An operator splitting algorithm for the three-dimensional advection–diffusion equation

    International Journal for Numerical Methods in Fluids

    Volume 28, Issue 3, 15 September 1998, Pages: 461–476, Liaqat Ali Khan and Philip L.-F. Liu

    Version of Record online : 21 DEC 1998, DOI: 10.1002/(SICI)1097-0363(19980915)28:3<461::AID-FLD723>3.0.CO;2-H

  7. On the stability of alternating-direction explicit methods for advection-diffusion equations

    Numerical Methods for Partial Differential Equations

    Volume 23, Issue 6, November 2007, Pages: 1429–1444, L.J. Campbell and B. Yin

    Version of Record online : 2 MAR 2007, DOI: 10.1002/num.20233

  8. Stochastic interpretation of the advection-diffusion equation and its relevance to bed load transport

    Journal of Geophysical Research: Earth Surface

    Volume 120, Issue 12, December 2015, Pages: 2529–2551, C. Ancey, P. Bohorquez and J. Heyman

    Version of Record online : 22 DEC 2015, DOI: 10.1002/2014JF003421

  9. Polynomial spectral collocation method for space fractional advection–diffusion equation

    Numerical Methods for Partial Differential Equations

    Volume 30, Issue 2, March 2014, Pages: 514–535, WenYi Tian, Weihua Deng and Yujiang Wu

    Version of Record online : 30 OCT 2013, DOI: 10.1002/num.21822

  10. A numerical solution for advection-diffusion equation using dual reciprocity method

    Numerical Methods for Partial Differential Equations

    Volume 29, Issue 3, May 2013, Pages: 843–856, Afshin Shiva and Hojatollah Adibi

    Version of Record online : 22 JUN 2012, DOI: 10.1002/num.21734

  11. A stabilized formulation for the advection–diffusion equation using the Generalized Finite Element Method

    International Journal for Numerical Methods in Fluids

    Volume 66, Issue 1, 10 May 2011, Pages: 64–81, D. Z. Turner, K. B. Nakshatrala and K. D. Hjelmstad

    Version of Record online : 13 JAN 2010, DOI: 10.1002/fld.2248

  12. Finite difference methods for solving the two-dimensional advection–diffusion equation

    International Journal for Numerical Methods in Fluids

    Volume 9, Issue 1, January 1989, Pages: 75–98, B. J. Noye and H. H. Tan

    Version of Record online : 29 JUN 2005, DOI: 10.1002/fld.1650090107

  13. Taylor-Galerkin B-spline finite element method for the one-dimensional advection-diffusion equation

    Numerical Methods for Partial Differential Equations

    Volume 26, Issue 5, September 2010, Pages: 1206–1223, Mohan K. Kadalbajoo and Puneet Arora

    Version of Record online : 26 JUN 2009, DOI: 10.1002/num.20488

  14. MOVEMENT ECOLOGY: SIZE-SPECIFIC BEHAVIORAL RESPONSE OF AN INVASIVE SNAIL TO FOOD AVAILABILITY

    Ecology

    Volume 89, Issue 7, July 2008, Pages: 1961–1971, Sunny B. Snider and James F. Gilliam

    Version of Record online : 1 JUL 2008, DOI: 10.1890/07-0715.1

  15. Recent progress in the development and understanding of SUPG methods with special reference to the compressible Euler and Navier-Stokes equations

    International Journal for Numerical Methods in Fluids

    Volume 7, Issue 11, November 1987, Pages: 1261–1275, Thomas J. R. Hughes

    Version of Record online : 29 JUN 2005, DOI: 10.1002/fld.1650071108

  16. Insights on a sign-preserving numerical method for the advection–diffusion equation

    International Journal for Numerical Methods in Fluids

    Volume 61, Issue 8, 20 November 2009, Pages: 864–887, E. Sousa

    Version of Record online : 17 DEC 2008, DOI: 10.1002/fld.1984

  17. An Eulerian-Lagrangian control volume scheme for two-dimensional unsteady advection-diffusion problems

    Numerical Methods for Partial Differential Equations

    Volume 28, Issue 5, September 2012, Pages: 1481–1496, Mohamed Al-Lawatia

    Version of Record online : 15 JUN 2011, DOI: 10.1002/num.20689

  18. Interface control domain decomposition methods for heterogeneous problems

    International Journal for Numerical Methods in Fluids

    Volume 76, Issue 8, 20 November 2014, Pages: 471–496, Marco Discacciati, Paola Gervasio and Alfio Quarteroni

    Version of Record online : 6 AUG 2014, DOI: 10.1002/fld.3942

  19. A new third-order finite-difference method for transient one-dimensional advection—diffusion

    Communications in Applied Numerical Methods

    Volume 6, Issue 4, May 1990, Pages: 279–288, B. J. Noye

    Version of Record online : 20 JUN 2005, DOI: 10.1002/cnm.1630060405

  20. Lattice Boltzmann simulation of dispersion in two-dimensional tidal flows

    International Journal for Numerical Methods in Engineering

    Volume 77, Issue 6, 5 February 2009, Pages: 878–900, Mapundi K. Banda, Mohammed Seaïd and Guido Thömmes

    Version of Record online : 15 AUG 2008, DOI: 10.1002/nme.2435